Gauss Moutinho Cordeiro

From Wikipedia, the free encyclopedia
Jump to: navigation, search
Gauss Moutinho Cordeiro
Born April 17, 1952
Recife
Nationality  Brazil
Education B.Sc. in Mathematics, Civil Engineer, M.Sc. in Operations Research, Ph.D. in Statistics
Alma mater UFPE, UFRJ, Imperial College
Known for Asymptotic Theory, Probability Distributions
Home town Recife
Title PhD
Website
http://www.de.ufpe.br/~gauss/

Gauss Moutinho Cordeiro (born April 17, 1952) is a Brazilian engineer, mathematician and statistician[1] of international recognition who has made significant contributions to the theory of statistical inference, mainly through asymptotic theory and applied probability. He received his PhD in Statistics in 1982 at Imperial College (London) under Sir David R. Cox. Currently, Cordeiro is a Class A researcher of the Brazilian Research Council-CNPq, Full Professor at Federal University of Pernambuco (Brazil) and Member of the Graduate Program in Statistics at the same university. He has published more than 195 research articles in scientific international journals (2012) and supervised more than 40 MSc and DSc theses. He was also president of the Associação Brasileira de Estatística, 2000-2002. He was one of the founder editors of the Brazilian Journal of Probability and Statistics and the Editor in Chief of this journal between 1995-2000. Cordeiro's main research interests in statistics include asymptotic theory, probability distributions and regression models. He created, developed and organized several statistical meetings in Brazil. He has acted as referee for several important statistical journals. In 2010, Cordeiro awarded from the Brazilian Government the National Medal for Scientific Merit at the order of Comendador.

In 1975 he married Zilma Cordeiro, and they have two daughters, Lelaine and Lillian (both are medical doctors), and a son Lucas (economist) and three granddaughters (Luiza, Mariana and Manuela).

Books[edit]

Articles in scientific periodicals[edit]

  • "Improved likelihood ratio statistics for generalized linear models", JRSS-B, 1983.
  • "On the Corrections to the Likelihood Ratio Statistics", Biometrika, 1987.
  • "Improved likelihood ratio statistics for exponential family nonlinear models", Biometrika, 1989.
  • "Bias correction in generalized linear models", JRSS-B, 1991.
  • "A modified score test statistic having chi-squared distribution to order 1/n", Biometrika, 1991.
  • "Improved score tests for generalized linear models", JRSS-B, 1993.
  • "Nonnull asymptotic distributions of three classic criteria in generalized linear models", Biometrika, 1994.
  • "Improved likelihood ratio tests for dispersion models", Int. Statist. Rev.", 1994.
  • "Bias correction in ARMA models", Statist. Prob. Lett., 1994.
  • "On Bartlett and Bartlett-type corrections, Econometric Reviews", 1996.
  • "Improved likelihood ratio tests for exponential censored data", J. Statist. Comp. Simul., 1997.
  • "Improved estimatores for generalized linear models with dispersion covariates", J. Statist. Comp. Simul., 1998.
  • "A formula to improve score test statistics", J. Statist. Comp. Simul., 1998.
  • "Improved heteroscedasticity-consistent covariance matrix estimators", Biometrika, 2000.
  • "Higher order asymptotic refinements for score tests in proper dispersion models", Journal of Statistical Planning and Inference, 2001.
  • "Three corrected score tests for generalized linear models with dispersion covariates", Statistica Neerlandica, 2003.
  • "On Pearson´s residuals in generalized linear models", Statistics and Probability Letters, 2004.
  • "A third-order bias corrected estimate in generalized linear models", Test, 2007.
  • "A generalized modified Weibull distribution for lifetime modeling", Computational Statistics and Data Analysis, 2008.
  • "The distribution of Pearson residuals in generalized linear models", Computational Statistics and Data Analysis, 2009.
  • "Transformed generalized linear models", Journal of Statistical Planning and Inference, 2009.
  • "Power series generalized nonlinear models", Computational Statistics and Data Analysis, 2009.
  • "The log-exponentiated Weibull regression model for interval-censored data", Computational Statistics and Data Analysis, 2010.
  • "The beta modified Weibull distribution", Lifetime Data Analysis, 2010.
  • "The Kumaraswamy Weibull distribution with application to failure data", Journal of the Franklin Institute, 2010.
  • "The beta generalized half-normal distribution", Computational Statistics and Data Analysis, 2010.

References[edit]

  1. ^ Cordeiro, Gauss M.; Peter McCullagh (1991). "Bias Correction in Generalized Linear Models". Journal of the Royal Statistical Society, Series B 53 (3): 629–643. JSTOR 2345592. 

External links[edit]